Liviu Ornea
Liviu Ornea
Verified email at fmi.unibuc.ro - Homepage
Title
Cited by
Cited by
Year
Locally conformal Kähler geometry
S Dragomir, L Ornea
Springer Science & Business Media, 2012
3522012
Locally conformally Kähler metrics on Hopf surfaces
P Gauduchon, L Ornea
Annales de l'institut Fourier 48 (4), 1107-1127, 1998
1041998
Locally conformal Kähler manifolds with potential
L Ornea, M Verbitsky
Mathematische Annalen 348 (1), 25-33, 2010
60*2010
Geometric flow on compact locally conformally Kähler manifolds
Y Kamishima, L Ornea
Tohoku Mathematical Journal, Second Series 57 (2), 201-221, 2005
602005
Structure theorem for compact Vaisman manifolds
L Ornea, M Verbitsky
Math. Res. Letters 10, 799-805, 2003
582003
Locally conformal Kähler structures in quaternionic geometry
L Ornea, P Piccinni
Transactions of the American Mathematical Society 349 (2), 641-655, 1997
521997
Constructions in Sasakian geometry
CP Boyer, K Galicki, L Ornea
Mathematische Zeitschrift 257 (4), 907-924, 2007
452007
An immersion theorem for Vaisman manifolds
L Ornea, M Verbitsky
Mathematische Annalen 332 (1), 121-143, 2005
442005
Morse–Novikov cohomology of locally conformally Kähler manifolds
L Ornea, M Verbitsky
Journal of Geometry and Physics 59 (3), 295-305, 2009
412009
Sasakian structures on CR-manifolds
L Ornea, M Verbitsky
Geometriae Dedicata 125 (1), 159-173, 2007
352007
A report on locally conformally Kähler manifolds
L Ornea, M Verbitsky
Harmonic maps and differential geometry 542, 135-149, 2011
342011
Weyl structures on quaternionic manifolds. A state of the art
L Ornea
Selected topics in geometry and mathematical physics. Potenza: Univ. degli …, 2001
312001
Locally conformal Kähler reduction
R Gini, L Ornea, M Parton
Journal fuer die Reine und Angewandte Mathematik 581, 1-21, 2005
282005
Topology of locally conformally Kähler manifolds with potential
L Ornea, M Verbitsky
International Mathematics Research Notices 2010 (4), 717-726, 2010
272010
Locally conformally K\" ahler manifolds. A selection of results
L Ornea
Lecture Notes of Seminario Interdisciplinare di Matematica; also arXiv …, 2005
262005
Reduction of Sasakian manifolds
G Grantcharov, L Ornea
Journal of Mathematical Physics 42 (8), 3809-3816, 2001
262001
Oeljeklaus-Toma manifolds admitting no complex subvarieties
L Ornea, M Verbitsky
Mathematical Research Letters 18 (4), 747-754, 2011
252011
Reduction of Vaisman structures in complex and quaternionic geometry
R Gini, L Ornea, M Parton, P Piccinni
Journal of Geometry and Physics 56 (12), 2501-2522, 2006
252006
Compact homogeneous lcK manifolds are Vaisman
P Gauduchon, A Moroianu, L Ornea
Mathematische Annalen 361 (3), 1043-1048, 2015
232015
LCK rank of locally conformally Kähler manifolds with potential
L Ornea, M Verbitsky
Journal of Geometry and Physics 107, 92-98, 2016
222016
The system can't perform the operation now. Try again later.
Articles 1–20